BIROn - Birkbeck Institutional Research Online

    A new phase transition in the parabolic Anderson model with partially duplicated potential

    Muirhead, S. and Pymar, Richard and Sidorova, N. (2019) A new phase transition in the parabolic Anderson model with partially duplicated potential. Stochastic Processes and their Applications 129 (11), pp. 4704-4746. ISSN 0304-4149.

    draft (4).pdf - Author's Accepted Manuscript
    Available under License Creative Commons Attribution Non-commercial No Derivatives.

    Download (483kB) | Preview


    We investigate a variant of the parabolic Anderson model, introduced in previous work, in which an i.i.d. potential is partially duplicated in a symmetric way about the origin, with each potential value duplicated independently with a certain probability. In previous work we established a phase transition for this model on the integers in the case of Pareto distributed potential with parameter α >1 and fixed duplication probability p∈(0,1): if α ≥2 the model completely localises, whereas if α ∈(1,2) the model may localise on two sites. In this paper we prove a new phase transition in the case that α ≥2 is fixed but the duplication probability p(n) varies with the distance from the origin. We identify a critical scale p(n)→1, depending on α, below which the model completely localises and above which the model localises on exactly two sites. We further establish the behaviour of the model in the critical regime.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Richard Pymar
    Date Deposited: 04 Dec 2018 14:22
    Last Modified: 09 Aug 2023 12:45


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item